# SDR CA060208009

- Difficulty date: February 7, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 68,621 hours
- Engine: Pwa JT8D15
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611130
- Condition: Swollen
- Location: Hyd System
- Part time: 7,336 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, CREW NOTICED SYS (A) HYDR INDICATED ZERO QTY. CREW DECLARED AN EMERGENCY, ASKED FOR A RETURN TO AIRPORT. CREW REQUESTED A FUEL DUMP, THIS WAS APPROVED BY ATC. AFTER FUEL DUMPING WAS COMPLETED AC RETURNED AIRPORT FOR ARRIVALS ILS 29. AC LANDED SAFELY AND WAS TOWED TO RAMP. INSP WAS ACCOMPLISHED. CAUSE OF HYDR FAILURE WAS  FAILED O-RING EXTRUDING FROM IB FLAP PWR UNIT HYDR MOTOR. MOTOR ASSY AND O-RING REPLACED, (A) SYSTEM FILTERS REMOVED, INSPECTED FOR METAL. FILTERS FOUND CLEAN. OB MOTOR WAS REMOVED, INSPECTED, FOUND SERVICEABLE.  IAW MM FILTERS TO BE REINSPECTED AFTER 200 HOURS.  AC HYDR SYS SERVICED, AC WAS RETURNED TO SERVICE. (TC NR 20060208009)
